MathSciNet Relay Station
MathSciNet bibliographic data
MR2039068 34B10 (34B15 47H11 47N20)
Bai, Chuanzhi; Fang, Jinxuan Existence of positive solutions for three-point boundary value problems at resonance. J. Math. Anal. Appl. 291 (2004), no. 2, 538–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement